# SDR ABXA9701105

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slot Contl Valve
- Part number: 37195095501
- Condition: Leaking
- Location: Rt Wheel Well
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER APPROXIMATELY TWO HOURS OF FLIGHT, EXPERIENCED HYDRAULIC QUANTITY AND PRESSURE LOSS ACCOMPANIED BY AILERON AND RUDDER CONTROL MANUAL LIGHTS.  COMPLIED WITH ABNORMAL PROCEDURES.  AFTER UNEVENTFUL LANDING AND AIRCRAFT WAS TOWED FROM RUNWAY.  FOUND SLOT CONTROL VALVE LEAKING.  REPLACED SLOT CONTROL VALVE IAW DC8 MM 27-80-4.  PERFORMED INSPECTION / CHECK OF SLOT SYSTEM IAW DC8 MM 27-80-0, NO DEFECTS NOTED.  ALSO, REPLACED BOTH ENGINE DRIVEN PUMPS AS PRECAUTIONARY.  SERVICED, BLED AND LEAK CHECKED SYSTEM.
